# SDR SIMA20140630003

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 25,484 hours, 21,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT ABOUT 20,000 FT RECEIVED BLD 2 LEAK EICAS MSG THAT WAS ABOUT 5*C.  AFTER COMPLETING AOM 1 PROCEDURES, THE MSG EXTINGUISHED.  R & R BOTH AFT BIG & SMALL DTCV COUPLINGS ON RT PACK SYS IAW AMM 21-60-01.  LEAK CHECK & OPERATIONS CHECKED GOOD. ALSO NRWC 692-ORD-01647.  PERFORMED AIR BLEED SYS OPERATIONS CHECK IAW AMM 36-00-00-700-803A, OPERATIONS CHECKED GOOD.  R & R AFT V BAND CLAMP OF RT PACK VLV IAW AMM 20-10-10 USING THE TORQUE SPECIFIED IN AMM 21-51-01.  LEAK CHECKED GOOD
